×

zbMATH — the first resource for mathematics

Traversability and connectivity of the middle graph of a graph. (English) Zbl 0319.05122

MSC:
05C35 Extremal problems in graph theory
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Behzad, M., The connectivity of total graphs, J. austral. math. soc., 1, 175-181, (1969) · Zbl 0174.26801
[2] Behzad, M.; Chartrand, G., Total graphs and traversability, Proc. Edinburgh math. soc., 15, 117-120, (1966) · Zbl 0148.17903
[3] Chartrand, G.; Stewart, M.James, The connectivity of line graphs, Math. ann., 182, 170-174, (1969) · Zbl 0167.52203
[4] Hamada, T.; Nonaka, T.; Yoshimura, I., On the connectivity of total graphs, Math. ann., 196, 30-38, (1972) · Zbl 0215.33802
[5] Harary, F., Graph theory, (1969), Addison-Wesley Reading, Mass · Zbl 0797.05064
[6] Harary, F.; Nash-Williams, C.St.J.A., On eulerian and Hamiltonian graphs and line graphs, Can. math. bull., 8, 701-709, (1965) · Zbl 0136.44704
[7] Simōes-Pereira, J.M.S., Connectivity, line-connectivity and J-connection of the total graphs, Math. ann., 196, 48-57, (1972) · Zbl 0218.05077
[8] Zamfirescu, T., On the line connectivity of line graphs, Math. ann., 187, 305-309, (1970) · Zbl 0188.28802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.